advertisement
Question
Posted by: A | 2006/11/07

Roaccutane & Botox

Hi Cyberdoc
I have a quick question please. 3 weeks ago my GP (couldn't get an app w. my derm till jan 07) put me on a course of Roaccutane. He prescribed 40mg daily. I woke up delerious experiencing pychosis, the same feeling I exp when I drink caffeine & Red Bull (hence I lay off!). Anyway I halved my dose to 20mg & been feeling abs fine. I have a Botox app. on Fri and wanted to know if there are contra-indications whilst being on Roac? I do not have severe acne but constantly have 1 or 2 pimples..all month every month.

Thanks Cyberdoc appreciate it

A

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear A
They say that you should wait until 6-9 months after Roaccutane treatment as the skin may be "unpredictable" while on Roaccutane - but ask the doctor that will do the botox if he/she has had any experience with side effects?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement